×

Found 2,659 Documents (Results 1–100)

100
MathJax

Existence of hypersingular integrals with a power singularity of arbitrary integer order. (English. Russian original) Zbl 1484.45004

Mosc. Univ. Comput. Math. Cybern. 45, No. 3, 126-133 (2021); translation from Vestn. Mosk. Univ., Ser. XV 2021, No. 3, 44-51 (2021).
MSC:  45E05 26A39 26A42
PDF BibTeX XML Cite
Full Text: DOI

On the properties of semigroups generated by Volterra integro-differential equations with kernels representable by Stieltjes integrals. (English. Russian original) Zbl 1479.45003

Differ. Equ. 57, No. 9, 1231-1248 (2021); translation from Differ. Uravn. 57, No. 9, 1255-1272 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On a half-discrete Hilbert-type inequality in the whole plane with the hyperbolic tangent function and parameters. (English) Zbl 1481.26024

Rassias, Themistocles M. (ed.), Approximation theory and analytic inequalities. Cham: Springer. 405-434 (2021).
MSC:  26D15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software